# SDR SWAA2023062049563

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 282 DEFLECTION CONTROL RIB AREA AT LT WING 2023-334228<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 282 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 115A6200 SHEET 10 REV-.;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 282 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 115A6200 SHEET 10 REV-.
